# SDR AALA202209085968

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 61,443 hours, 35,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Missing
- Location: Zone 800 - Doors
- Component: Cylinder
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAIN_MISSING DOOR DAMPER CYLINDER ACCUMULATOR GAGE SEAL DOOR 842 AT AFT GALLEY AREA (1 EACH). REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PASSENGER CREW DOOR 842 AT AFT GALLEY AREA (1 EACH) IN ACCORDANCE WITH AMM 52-13-14-400-001-B. **SUPPLEMENTAL REPORT FOR AALA202209075968: CHANGES MADE TO SECTION 5 AND 5 ADDING SPECIFIC PART INFORMATION AND COMPONENT INFORMATION**
